# SDR IPXA2025021271069

- Difficulty date: February 10, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210515
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE UPPER SURFACE AT SLAT #4 LOCATION, HAS 1 CRACK. DOT 28-38. MADE A REPLACEMENT SKIN FROM 2024-T3 CLAD SHEET, 0.100''. PER E.A. #: 757-5741-27-A3790 PRELIMINARY 1, STEP 8. P/N: 2024-T3 .100C, BATCH: 0004322815. INSTALLED FASTENERS CODE A, B AND D WHERE APPROPIATE. REFER CIRCLE NOTE 19 OF FIG 2 REPAIR SKETCH, PER E.A. #: 757-5741-27-A3790 PRELIMINARY 1, STEP 19. VERIFIED, E.A # 757-5741-27-A3790 STEP 34: CHECK FOR PROPER CLEARANCE BETWEEN THE INSTALLED RAPAIR PANEL AND SLAT. RE-RIG SLAT AS NECESSARY TO MAINTAIN PROPER CLEARANCE. REFER TO 757 AMM 27-81-00. ACCOMPLISH THE PERMANENT REPAIR PER VT-MAE 757-5741-27-A3790, REV.- PRIOR TO FURTHER FLIGHT.
